# SDR SWIA202404250018

- Difficulty date: April 18, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 40,866 hours, 40,957 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGES AND TOOLING MARKS BETWEEN TWO LOCK FASTENERS AT RBL45 AT WING REAR SPAR DATUM/TRAILING EDGE OF WING PLANK INSIDE OF THE FUEL CELL.   (C-CHECK RO 4/24/2024)   COMPLIED WITH REO 601R-57-21-3837 REV: (--) DATED: 2024-04-20 STEPS 1-8 FOR REPAIRING THE BLENDED GOUGE DAMAGES TO WING REAR SPAR TO BL45.00 INBD FITTING, RHS. COMPLIED WITH TASK CARD 51-900-1003-SKY AND COMPLETED M-337.
